# SDR A6WA201441822

- Difficulty date: July 29, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 26,607 hours, 26,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3177437
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH AWAC CARD 4DMI17146 REPAIR PAX DOOR AFT SIDE PNL 601R-52-11-2178.
